• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2009 Vol.1(4): 389-393 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2009.V1.61

A Study of Suitability and Effectiveness of Various Implementation Options Of Finite Field Arithmetic on Elliptic Curve Crypto System

Bimal Kumar Meher
Abstract—Finite field or Galois field plays an important role in efficient architecture design and implementation of Elliptic curve cryptosystem. A lot of research work is going on in this area since it is suitable for cryptography as well as error correcting codes useful for digital communication, compact disks etc. In this paper we discuss the basic concepts of finite field and its application to elliptic curve cryptography (ECC). A detailed study and analysis of various implementation options available in finite field has been explored and highlighted for effective system design. In section IX we discuss a few efficient hardware design approaches adopted by many researchers useful for ECC.

Index Terms—Finite field, elliptic curve, multiplier, architecture.

Manuscript received May 02, 2009. Bimal Kumar Meher is with Information Technology Department of Silicon Institute of Technology, Bhubaneswar, India.(phone+919937156042)

[PDF]

Cite: Bimal Kumar Meher, "A Study of Suitability and Effectiveness of Various Implementation Options Of Finite Field Arithmetic on Elliptic Curve Crypto System," International Journal of Computer Theory and Engineering vol. 1, no. 4, pp. 389-393, 2009.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com